Extra-Strength Non-Aspirin Tablets - 50 per box
[G-417]

Extra-Strength Non-Aspirin Tablets - 50 per box

Item Overview

Description:

Extra-Strength Non-Aspirin Tablets - 50 per box SKU: G-417 Extra-strength non-aspirin, 25 2-packs, 50 tablets per dispenser box Comparable to Extra-Strength Tylenol , our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

0

Reviews

Manufacturer Info
First Aid Industrial
Other products